Journal of Symplectic Geometry

Volume 14 (2016)

Number 4

Symplectic isotopies in dimension greater than four

Pages: 1033 – 1057



R. Hind (Department of Mathematics, University of Notre Dame, Indiana, U.S.A.)


In any dimension $2n \geq 6$ we show that certain spaces of symplectic embeddings of a polydisk into a product $B^4 \times \mathbb{R}^{2(n-2)}$ of a 4-ball and Euclidean space, are not path connected. We also show that any pair of such nonisotopic embeddings can never be extended to the same ellipsoid.

Published 10 January 2017